# SDR ASOA20160502042

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 29,417 hours, 17,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Condition: Dented
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION, A DENT WAS IDENTIFIED AFT OF THE PASSENGER DOOR BETWEEN FRAMES 19-20 AND STR 14-15 LT.  MAINTENANCE REMOVED THE DAMAGE AND PERFORMED A FILLER/DOUBLER REPAIR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE ON 05/03/16.
